# SDR CA130430020

- Difficulty date: April 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- Aircraft time: 9 hours
- Engine: Pwa PT6A34
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: C6CWM107229
- Condition: Worn
- Location: Te Flaps
- Part time: 124 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS DETERMINED THIS WEAR WAS THE RESULT OF THE FLAP ROLLERS P/N C6CWM1072-29, ALLOWING TOO MUCH FORE AND AFT MOVEMENT WHEN FLAPS WERE FULLY EXTENDED. NEW FLAP RODS P/N C6CW1083-1 INSTALLED AND ROLLERS ADJUSTED ACCORDINGLY.  THERE WAS AN MRO FINDING REPORT GENERATED AND GIVEN TO VIKING AIR LIMITED TECHNICAL SUPPORT GROUP FOR THEIR INVESTIGATION INTO THIS WEAR ISSUE.
